Stable periodic solutions of a spatially homogeneous nonlocal reaction-diffusion equation

Peter Poláčik, Vladimír Šošovička

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Nonlocal reaction-diffusion equations of the form ut = uxx + F(u, α(u)), where α(u) = ∫-11 u(x) dx, are considered together with Neumann or Dirichlet boundary conditions. One of the main results deals with linearisation at equilibria. It states that, for any given set of complex numbers, one can arrange, choosing the equation properly, that this set is contained in the spectrum of the linearisation. The second main result shows that equations of the above form can undergo a supercritical Hopf bifurcation to an asymptotically stable periodic solution.

Original languageEnglish (US)
Pages (from-to)867-884
Number of pages18
JournalRoyal Society of Edinburgh - Proceedings A
Volume126
Issue number4
DOIs
StatePublished - 1996

Fingerprint

Dive into the research topics of 'Stable periodic solutions of a spatially homogeneous nonlocal reaction-diffusion equation'. Together they form a unique fingerprint.

Cite this